兰州大学机构库
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 125 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
The periodic wave solutions for two nonlinear evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2003, 卷号: 40, 期号: 2, 页码: 129-132
Authors:  Zhang, JL;  Wang, ML(王明亮);  Cheng, DM;  Fang, ZD;  Zhang, JL (reprint author), Northwestern Polytech Univ, Sch Mech & Elect Engn, Xian 710072, Peoples R China.
Favorite  |    Submit date:2015/12/16
nonlinear evolution equation  F-expansion method  Jacobi elliptic function  solitary wave solution  
N-dimensional Auto-Bäcklund transformation and exact solutions to n-dimensional Burgers system 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 63, 页码: 46-52
Authors:  Wang, ML(王明亮);  Zhang, Jinliang;  Li, Xiangzheng
Favorite  |    Submit date:2018/09/28
n-dimensional Burgers system  n-dimensional BT  n-dimensional Cole-Hopf transformation  n-dimensional Auto-BT  SHB  Exact solution  
Exact solitary wave and soliton solutions of the fifth order model equation 期刊论文
ACTA MATHEMATICA SCIENTIA, 2002, 卷号: 22, 期号: 1, 页码: 138-144
Authors:  Li, ZB(李志斌);  Liu, YP;  Wang, ML(王明亮)
Adobe PDF(160Kb)  |  Favorite  |    Submit date:2015/12/16
solitary wave  soliton  symbolic manipulation  
A nonlinear transformation and a boundary-initial value problem for a class of nonlinear convection-diffusion equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2001, 卷号: 21, 期号: 1, 页码: 114-120
Authors:  Wang, ML(王明亮);  Jiang, SG;  Bai, X
Favorite  |    Submit date:2015/12/16
nonlinear transformation  convection-diffusion PDE  boundary-initial value problem  exact explicit solutions  
Decay mode solution of nonlinear boundary initial value problems for the cylindrical (spherical) Boussinesq-Burgers equations 期刊论文
APPLIED MATHEMATICS LETTERS, 2019, 卷号: 89, 页码: 50-57
Authors:  Zhang, Jinliang;  Wang, ML(王明亮)
Favorite  |    Submit date:2019/10/25
Boussinesq Burgers equations  Simplified homogeneous balance method  Nonlinear transformation  The nonlinear boundary initial value problem  Decay mode solution  
Envelope solutions to nonlinear Schrodinger equation 期刊论文
ACTA PHYSICA SINICA, 2004, 卷号: 53, 期号: 12, 页码: 4045-4051
Authors:  Li, XZ;  Zhang, JL;  Wang, YM;  Wang, ML(王明亮);  Li, XZ (reprint author), Henan Univ Sci & Technol, Dept Math & Phys, Luoyang 471003, Peoples R China.
Adobe PDF(1510Kb)  |  Favorite  |    Submit date:2015/12/16
auxiliary equations  nonlinear Schrodinger equation  envelope waves  bright solitons  辅助方程组  非线性Schrdinger方程  包络波  亮孤子  
Exact solutions to two nonlinear equations 期刊论文
ACTA PHYSICA SINICA, 2003, 卷号: 52, 期号: 7, 页码: 1574-1578
Authors:  Zhang, JL;  Wang, YM;  Wang, ML(王明亮);  Fang, ZD;  Zhang, JL (reprint author), Northwestern Polytech Univ, Sch Mech & Elect Engn, Xian 710072, Peoples R China.
Adobe PDF(309Kb)  |  Favorite  |    Submit date:2015/12/16
traveling wave reduction method  cubic nonlinear Klein-Gordon equation  (1+1)-dimensional Zakharov equations  Korteweg-de Vries equation with variable coefficients  行波约化方法  一维立方非线性KleinGordon方程  (1+1)维Zakharov方程组  变系数KortewegdeVries方程  
Nizhnik方程组的一个非线性变换和多重孤子解(英文) 期刊论文
应用数学, 2005, 期号: 2, 页码: 225-231
Authors:  王明亮;  李向正;  韩淑霞
Favorite  |    Submit date:2016/07/28
Nizhnik方程组  齐次平衡原则  非线性变换  Hirota方法  多重弧子解  
四阶Burgers方程的非线性边值-初值问题的精确解 期刊论文
烟台大学学报(自然科学与工程版), 1994, 卷号: 43, 期号: 1, 页码: 5
Authors:  王亮涛;  王明亮
Favorite  |    Submit date:2016/07/28
四阶Burgers方程  非线性边值-初值问题  精确解  
The periodic wave solutions for the (3+1)-dimensional Klein-Gordon-Schrodinger equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 25, 期号: 3, 页码: 629-636
Authors:  Li, XY;  Yang, S;  Wang, ML(王明亮);  Li, XY (reprint author), Henan Univ Sci & Technol, Dept Math & Phys, Luoyang 471003, Peoples R China.
Adobe PDF(158Kb)  |  Favorite  |    Submit date:2015/12/16